Publication:
Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives

Suggested Citation

Xinguang Zhang, Lishan Liu, Benchawan Wiwatanapataphee, Yonghong Wu Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives. Abstract and Applied Analysis. Vol.2012, (2012). doi:10.1155/2012/512127 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/14397

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections